Certified Medical Magazine by WMA, ACSA, HON
Breakthrough Bleeding on Injection?
9
0

Breakthrough Bleeding on Injection?

  1. anonymous123
    anonymous123

    Hi,

    I have been on the contraceptive Injection for over 3 years now, I take it regularly every 13 weeks as directed by my doctor. Recently I have had some bleeding it has been going on for 10 days now, it is fairly light but enough that I need to wear a sanitary towel overnight. The bleeding is mostly bright red/brown, with no other symptoms aside from the bleeding. I haven’t had a period since I started on the injection 3 years ago. What could be causing this and how can I make it stop?

    Thanks

    09/11/2022 at 2:33 pm
    Reply
  2. Hi anonymous123

    From your post I understand that this light bleeding is a new symptom and that you have not experienced this over the 3 years of using the contraceptive injection.

    If this is the case the best thing to do would be to consult your OB/GYN and let them know that this is not normal for you. They may want to run some blood work or hormonal analysis to make sure everything is ok.

    I hope this helps in some way. Best wishes.

    09/13/2022 at 5:06 pm
    Reply
Leave a reply